# SDR USAA920070975

- Difficulty date: October 24, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 37,010 hours, 14,247 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-07 CHECK - RUDDER HINGE NR 1 FITTING WORN, VERTICAL STABILIZER STATION 780 / RIB 2.  REPLACED RUDDER HINGE NR 1 FITTING VERTICAL STABILIZER STATION 780 / RIB 2 IAW A320 AMM 27-21-00 AND 55-36-41.
